Ok day 5 post chemo

Not exactly feeling great at this point more chemo due on Tuesday ,feeling yuk off and on but the main problem is pain throbbing in my arm where the lovely venarabaline was injected ,this didn't really start until yesterday day 4,any suggestions for getting rid of the throb tried hot and cold paracetamol .Does it stop? when your bloods improve its driving me nuts. Any coping tips gratefully accepted ,ahhhh .l have rang the chemo unit no redness or tracking so warmth was what was on the menu, but it doesn't really help keeps me awake at night so annoying.Help

4 Replies

oldestnewest
  • I had 4 cycles of cisplatin and vinorelbine between July and October last year following surgery and had bad arm pain. It was intermittent during the last cycle and I was told at routine check-ups that vinorelbine was causing it, nothing specific was done about it. I suffered worse a few weeks after my last cycle and couldn't sleep - took paracetomol and ibuprofen and it improved slowly and went away completely after a few weeks.

    It wasn't nice at the time, but I'm still glad I had the chemo to improve my chance of long term survival.

  • Thanks for replying ,and l must keep focused on the end aim cancer free ,just feeling a little defeated right now ,maybe my blood counts are falling and dragging me down a bit generally l know that last night l had a chilli and just couldn't get enough red meat .l suppose the body craves what it needs ,perhaps iron in this case .Arm continues to throb even to day wish it would just stop.

  • Hi Diane, sorry to hear about your problems with Vinorolbene, I'm sure that after my first round of chemo in 2011 the Vinorolbene was changed from IV to tablet form. I did get shooting pains occasionally from the entry site especially a few days after chemo but it was certainly not continuous. I was already taking paracetamol and ibuprofen for pain after surgery so perhaps this also helped. Tell me I thought your chemo started a week or so ago. How often are you getting your doses as I thought they were normally 3 weeks apart?

    Hope your symptoms ease off soon.

    Take Care Rab.

  • Hi Rabbi ,the answer to that is that l have vinerabaline day one and day eight and cistaplatin on day one .l shall ask about tablets instead as this is a real problem .Not to say it hasn't been a problem for many others ,l feel like l am moaning too much,even with paracetamol and now ibuprofen it is still throbbing and effecting me ,I suppose also there is the issue that l also only 9weeks post surgery so even that is early days uncomfortable from that as well .This is definitely not an easy journey but a cancer killing one is the ultimate benefit.That is the only way you can look at it.

You may also like...